Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 108, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 25, 2012, 2:55 AM PDT. It took effect at Jul 25, 2012, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2012, 2:55 AM PDT (09:55 UTC)
- In effect from
- Jul 25, 2012, 3:00 PM PDT
- Expired
- Jul 25, 2012, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
202 WHUS76 KMTR 250955 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 255 AM PDT WED JUL 25 2012 PZZ530-251800- /O.NEW.KMTR.SC.Y.0108.120725T2200Z-120726T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 255 AM PDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...STRONGEST NEAR ANGEL ISLAND. WINDS DECREASE TO 5 TO 10 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
003 WHUS76 KMTR 251740 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1040 AM PDT WED JUL 25 2012 PZZ530-260145- /O.CON.KMTR.SC.Y.0108.120725T2200Z-120726T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 1040 AM PDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...STRONGEST NEAR ANGEL ISLAND. WINDS DECREASE TO 5 TO 10 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
113 WHUS76 KMTR 252103 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 203 PM PDT WED JUL 25 2012 PZZ530-260400- /O.CON.KMTR.SC.Y.0108.120725T2200Z-120726T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 203 PM PDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO THIS EVENING. WINDS WILL REMAIN STRONGEST NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
943 WHUS76 KMTR 260320 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 820 PM PDT WED JUL 25 2012 PZZ530-260430- /O.CON.KMTR.SC.Y.0108.000000T0000Z-120726T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 820 PM PDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO THIS EVENING. WINDS WILL REMAIN STRONGEST NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 10:17 PM PDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jul 24, 10:17 PM PDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1017 PM PDT TUE JUL 24 2012
.DISCUSSION...AS OF 9:00 PM PDT TUESDAY...A WEAK MID-LEVEL LOW
PRESSURE SYSTEM CONTINUES OVER NORTHERN CALIFORNIA WHILE UPPER
LEVEL RIDGE STRENGTHENED OVER SOUTHERN CALIFORNIA. THIS RESULTED
IN A SOUTHWESTERLY FLOW ALOFT PUSHING THE MONSOONAL MOISTURE INTO
ARIZONA AND EASTERN NEVADA. TEMPERATURES WERE SLIGHTLY COOLER OVER
THE NORTHERN HALF OF THE CWA AND WARMER OVER THE SOUTHERN HALF.
MARINE LAYER REMAINS AROUND 2000 FEET AND AS MENTIONED IN THE
AVIATION DISCUSSION LOW CLOUDS ARE EXPECTED TO SPREAD INLAND IN
LATE TONIGHT.
LITTLE CHANGE IN THE SYNOPTIC PATTERN EXPECTED WEDNESDAY. BY THE
END OF THE WEEK AN UPPER TROUGH WILL DEEPEN OFF THE NORTHERN
CALIFORNIA COAST PUSHING THE UPPER HIGH FURTHER EAST. THIS WILL
RESULT IN COOLER SLIGHTLY BELOW NORMAL TEMPERATURES THURSDAY AND
FRIDAY WITH CONTINUED DEEP MARINE LAYER. THE TROUGH WILL WEAKEN
SATURDAY AND SUNDAY SO IT MAY BE SLIGHTLY WARMER. BUT NO HEATWAVES
ARE EXPECTED.
&&
.AVIATION...AS OF 10:17 PM PDT TUESDAY...STRATUS HAS FILLED IN
OVER THE COASTAL WATERS. AREA TERMINALS WITH EXCEPTION OF KSNS
CONTINUE TO REPORT VFR CONDITIONS. LOW LEVEL COOLING AND WEAK
ONSHORE WINDS WILL HELP BRING STRATUS BACK INLAND TONIGHT. SLIGHTLY
MORE AMBITIOUS LOW LEVEL COOLING WEDNESDAY NIGHT WILL PROBABLY
LEAD TO AN EARLIER STRATUS RETURN WEDNESDAY NIGHT.
VICINITY OF KSFO...VFR CONTINUES BUT LOW CLOUDS ARE LIKELY TO
RETURN TO THE TERMINAL OVERNIGHT. LIGHT WEST WINDS.
KSFO BRIDGE APPROACH...INCREASING LOW CLOUDS FORECAST TONIGHT.
MONTEREY BAY AREA TERMINALS...IFR IS FORECAST. VFR RETURNS WEDNESDAY
AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: W PI
AVIATION/MARINE: CANEPANearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.